# SDR IPXA2021071271590

- Difficulty date: July 12, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N351UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37874
- Aircraft time: 23,434 hours, 8,174 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NABEGAN TO HEAR LOUD HISSING SOUND FROM BOTTOM OF CABIN ENTRY DOOR WHEN CLIMBING THRU 11000, SOUND DIMINISHED AT CRUISE, CABIN PRESSURE STAYED NORMAL.PERFORMED EXCESIVE CABIN PRESSURE LEAKAGE TEST IAW AMM 05-51-24-784-001, NO LEAKS NOTED AT THIS TIME.PERFORMED CREW ENTRY DOOR SEAL INSPECTION IAW AMM 52-12-00-206-001, NO DAMAGE NOTED.PAR C8.
